uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Convergence Of Directed Random Graphs To The Poisson-Weighted Infinite Tree
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Probability Theory.
2016 (English)In: Journal of Applied Probability, ISSN 0021-9002, E-ISSN 1475-6072, Vol. 53, no 2, 463-474 p.Article in journal (Refereed) PublishedText
Abstract [en]

We consider a directed graph on the integers with a directed edge from vertex i to j present with probability n(-1), whenever i < j, independently of all other edges. Moreover, to each edge (i, j) we assign weight n(-1) (j - i). We show that the closure of vertex 0 in such a weighted random graph converges in distribution to the Poisson-weighted infinite tree as n -> infinity. In addition, we derive limit theorems for the length of the longest path in the subgraph of the Poisson-weighted infinite tree which has all vertices at weighted distance of at most rho from the root.

Place, publisher, year, edition, pages
2016. Vol. 53, no 2, 463-474 p.
Keyword [en]
Directed random graph, Poisson-weighted infinite tree, rooted geometric graph
National Category
Probability Theory and Statistics
URN: urn:nbn:se:uu:diva-299908DOI: 10.1017/jpr.2016.13ISI: 000378598700012OAI: oai:DiVA.org:uu-299908DiVA: diva2:950354
Available from: 2016-07-29 Created: 2016-07-29 Last updated: 2016-07-29Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Gabrysch, Katja
By organisation
Analysis and Probability Theory
In the same journal
Journal of Applied Probability
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 61 hits
ReferencesLink to record
Permanent link

Direct link